# SDR DALA2016112209192

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 807-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND HIDDEN DAMAGE IN AFT CARGO BAY LEFT SIDE UNDER WASTE TANK, BS 807 TO 907, STRINGER 24L FORWARD END OF STRINGER CORRODED.  MAINTENANCE REPAIRED THE STRINGER IAW SRM 53-00-03 REPAIR 1.
